×

Found 2,362 Documents (Results 1–100)

100
MathJax

Nonlinear parabolic equations with Robin boundary conditions and Hardy-Leray type inequalities. (English) Zbl 1485.35085

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 55-70 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Friedrichs-type inequalities in arbitrary domains. (English) Zbl 1489.46040

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 17-38 (2021).
MSC:  46E35 46E30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Bounds for Sobolev embedding constants in non-simply connected planar domains. (English) Zbl 1473.35012

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 103-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence of a renormalized solution of a parabolic problem in anisotropic Sobolev-Orlicz spaces. (English. Russian original) Zbl 1473.35333

J. Math. Sci., New York 258, No. 1, 37-64 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 39-64 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software